MAUDE Adverse Event Report: Essity HMS North America Inc. Playtex Sport Super Unscented 36 Count; Tampon

Essity HMS North America Inc. Playtex Sport Super Unscented 36 Count; Tampon
Lot Number 25052W
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The consumer complains about the tampon string came unattached while she was wearing and had to visit to the emergencry room to make sure she had all of the tampon removed.

Brand Name
Playtex Sport Super Unscented 36 Count
Common Device Name
Tampon
Manufacturer (Section D)
Essity HMS North America Inc.
804 walker rd
dover DE 19904
Manufacturer Contact
vicki heath
804 walker rd
dover, DE 19904
MDR Report Key50452384
Report Number2515444-2026-70042
Device Sequence Number16074102
Product Code HEB
UDI-Device Identifier00078300099239
UDI-Public00078300099239
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Lot Number25052W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexUnknown